Ghent University Academic Bibliography

Advanced

On Smooth Topological Spaces II: Separation Axioms.

MK EL-GAYYAR, Etienne Kerre UGent and AA RAMADAN (2001) FUZZY SETS AND SYSTEMS. 119(3). p.495-504
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
FUZZY SETS AND SYSTEMS
Fuzzy Sets Syst.
volume
119
issue
3
pages
495-504 pages
Web of Science type
Article
Web of Science id
000167616000012
JCR category
STATISTICS & PROBABILITY
JCR impact factor
0.47 (2001)
JCR rank
39/70 (2001)
JCR quartile
3 (2001)
ISSN
0165-0114
language
English
UGent publication?
yes
classification
A1
id
168245
handle
http://hdl.handle.net/1854/LU-168245
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:37:56
@article{168245,
  author       = {EL-GAYYAR, MK and Kerre, Etienne and RAMADAN, AA},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {495--504},
  title        = {On Smooth Topological Spaces II: Separation Axioms.},
  volume       = {119},
  year         = {2001},
}

Chicago
EL-GAYYAR, MK, Etienne Kerre, and AA RAMADAN. 2001. “On Smooth Topological Spaces II: Separation Axioms.” Fuzzy Sets and Systems 119 (3): 495–504.
APA
EL-GAYYAR, M., Kerre, E., & RAMADAN, A. (2001). On Smooth Topological Spaces II: Separation Axioms. FUZZY SETS AND SYSTEMS, 119(3), 495–504.
Vancouver
1.
EL-GAYYAR M, Kerre E, RAMADAN A. On Smooth Topological Spaces II: Separation Axioms. FUZZY SETS AND SYSTEMS. 2001;119(3):495–504.
MLA
EL-GAYYAR, MK, Etienne Kerre, and AA RAMADAN. “On Smooth Topological Spaces II: Separation Axioms.” FUZZY SETS AND SYSTEMS 119.3 (2001): 495–504. Print.